# SDR A6WA201040196

- Difficulty date: January 13, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR C/O SILL, AFT HANDRAIL CLEAT AND BRACKET.  REMOVED AND REPLACED PAX DOOR C/O AFT HANDRAIL CLEAT AND BRACKET WITH SERVICEABLE P/N 601R31527-217, PRACKET & PN 601R31527-137 CLEAT, IAW SRM 51-42-06 & 51-42-13.
